RUS  ENG
Full version
JOURNALS // St. Petersburg State Polytechnical University Journal. Physics and Mathematics // Archive

SPbSPU Journal. Physics and Mathematics, 2014, Issue 2(194), Pages 110–119 (Mi ntfmn78)

Longitudinal shear crack terminating at a wedge-shaped elastic inclusion

V. V. Tikhomirov

St. Petersburg State Polytechnical University

Abstract: The interaction between a semi-infinite crack of mode III and a wedge-shaped elastic inclusion has been considered. The stress singularity at the crack tip was investigated. It was shown that the stress asymptotics was able, unlike the classical case, to have two singular terms at some parameter values for composite material. A crack deflection by the interface was analyzed.



© Steklov Math. Inst. of RAS, 2024